MathSciNet Relay Station
MathSciNet bibliographic data
MR539641 42B30 (26D10 42C10 43A70)
Fujii, Nobuhiko A maximal inequality for $H\sp{1}$-functions on a generalized Walsh-Paley group. Proc. Amer. Math. Soc. 77 (1979), no. 1, 111–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement